Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 54, NWS Brownsville, TX

October 24, 2015Cameron County, Texas

NWS Brownsville, TX issued this flash flood warning at Oct 24, 2015, 5:36 PM CDT for Cameron County, Texas. It was in force for 84 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 24, 2015, 5:36 PM CDT (22:36 UTC)
Expired
Oct 24, 2015, 7:00 PM CDT
In force
84 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Flood severity
None

County Cameron County, TX

The radar

The Brownsville radar (KBRO), 22 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 10.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2015-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2015-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1176 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
517 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WGUS54 KBRO 242236
FFWBRO
TXC061-250000-
/O.NEW.KBRO.FF.W.0054.151024T2236Z-151025T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
536 PM CDT SAT OCT 24 2015

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CAMERON COUNTY IN DEEP SOUTH TEXAS...

* UNTIL 700 PM CDT
    
* AT 535 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHMOST...BROWNSVILLE...BROWNSVILLE PUBLIC LIBRARY SOUTHMOST
  BRANCH...PORT ISABEL LIGHTHOUSE...PERKINS MIDDLE SCHOOL...LOPEZ
  HIGH SCHOOL...NORTH BROWNSVILLE LITTLE LEAGUE...VILLA PANCHO...PORT
  ISABEL CITY HALL AND WASHINGTON PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2585 9745 2588 9747 2628 9728 2622 9730
      2623 9727 2621 9731 2620 9730 2628 9719
      2625 9723 2620 9728 2622 9719 2595 9715
      2596 9728 2591 9737 2584 9737

$$

BS
2 follow-up statements
323 
WGUS74 KBRO 242333
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
633 PM CDT SAT OCT 24 2015

TXC061-250000-
/O.CON.KBRO.FF.W.0054.000000T0000Z-151025T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON TX-
633 PM CDT SAT OCT 24 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN CAMERON COUNTY...

AT 631 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE
ALREADY FALLEN FROM NORTHEAST BROWNSVILLE TO LAGUNA VISTA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHMOST...BROWNSVILLE...BROWNSVILLE PUBLIC LIBRARY SOUTHMOST
BRANCH...PORT ISABEL LIGHTHOUSE...PERKINS MIDDLE SCHOOL...LOPEZ HIGH
SCHOOL...NORTH BROWNSVILLE LITTLE LEAGUE...VILLA PANCHO...PORT ISABEL
CITY HALL AND WASHINGTON PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2585 9745 2588 9747 2628 9728 2622 9730
      2623 9727 2621 9731 2620 9730 2628 9719
      2625 9723 2620 9728 2622 9719 2595 9715
      2596 9728 2591 9737 2584 9737

$$

BS
087 
WGUS74 KBRO 242351
FFSBRO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
651 PM CDT SAT OCT 24 2015

TXC061-250000-
/O.EXP.KBRO.FF.W.0054.000000T0000Z-151025T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMERON TX-
651 PM CDT SAT OCT 24 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CAMERON COUNTY WILL
EXPIRE AT 700 PM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 2585 9745 2588 9747 2628 9728 2622 9730
      2623 9727 2621 9731 2620 9730 2628 9719
      2625 9723 2620 9728 2622 9719 2595 9715
      2596 9728 2591 9737 2584 9737

$$

BS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 3:48 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Oct 24, 3:48 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
348 PM CDT SAT OCT 24 2015

...FLOODING RAINS ENDING THIS EVENING THEN WINDY AND DRYING OUT
SUNDAY...

.SHORT TERM /NOW THROUGH SUNDAY NIGHT/...FORECAST WORKING OUT
FAIRLY WELL SINCE LAST UPDATE...AS SYSTEMS COALESCING INTO THE
EXPECTED RAINFALL BANDS WHICH HAVE FLOODED WESLACO WITH 3 FEET OF
INUNDATION FROM SEVERAL INCHES OF RAIN...AND SOON TO FLOOD WILLACY
WITH SEVERAL FEET OF INUNDATION ON TOP OF ALL THE RAIN THEY HAD ON
THURSDAY EVENING.

THE GOOD NEWS? FRONT...WIND SHIFT WITH STRONG NORTHWEST WINDS...
IS RACING SOUTHEAST AND WILL CROSS THE COAST BY 6 PM THIS EVENING
REMOVING THE LAST OF THE "SPINNING" CELLS THAT HAVE COME CLOSE TO
REACHING TORNADO POTENTIAL BUT FELL JUST SHORT EACH TIME.

SO...THE FORECAST BECOMES STRAIGHTFORWARD: THE FRONT PASSES AND
MODERATE TO BRIEFLY HEAVY RAIN CONTINUES FOR TWO HOURS HENCE...
FOLLOWED BY LIGHTER RAINS/SHOWERS FOR SEVERAL HOURS OVERNIGHT
BEFORE MORE OF A DRIZZLE/SPRINKLE CONTINUES INTO THE OVERNIGHT AND
EARLY SUNDAY AS LOW LEVEL MOISTURE PERSISTS EVEN AS THE MID/UPPER
LEVELS DRY OUT.

THE MAIN CHANGES WERE TO QUICKLY SCOOT HIGHER CHANCES OFFSHORE AND
END ALTOGETHER FOR SUNDAY AFTERNOON...AND EVEN SOME SUNSHINE WILL
RETURN AFTER NOON ESPECIALLY ACROSS THE MID/UPPER VALLEY THROUGH THE
RANCHLANDS.  ALSO MADE A NUMBER OF HAND-EDITS TO TEMPERATURES BASED
ON CRASHING READINGS INTO THE 60S BEHIND THE FRONT...WHICH WILL HOLD
THROUGH THE NIGHT AND DROP A LITTLE MORE TOWARD DAYBREAK.  KEPT
READINGS DOWN A TAD SUNDAY MORNING DUE TO CLOUD COVER...THEN EDGED
THROUGH THE 70S DURING THE AFTERNOON.

AS FOR WINDS...HAVE ELECTED TO HOLD ADVISORY DECISION FOR LATER THIS
EVENING AS VISCOUS AIR MASS AND LOW CLOUDS...AS WELL AS NIGHTTIME
WITH WINDS JUST ABOVE CRITERIA ABOVE THE DECK...MAKES ME HESISTANT
TO PULL TRIGGER AT THIS POINT.  THAT COULD CHANGE FOR SUNDAY FOR
COASTAL COUNTIES WITH INCREASED MIXING AS CLOUDS LIFT AND HEATING
BEGINS.

CLEARING SKIES AND LIGHTENING WINDS OVER LAND SET THE STAGE FOR
UPPER 50S TO LOWER 60S LOW TEMPERATURES BY MONDAY MORNING...AND
SEVERAL DAYS OF CHAMBER OF COMMERCE WEATHER TO FOLLOW.

FINALLY...NO CHANGE TO FLASH FLOOD WATCH FOR NOW BUT MAY NEED TO
TRIM FURTHER WITH BULK OF HEAVY PRECIPITATION LONG GONE BY MIDNIGHT
AND CERTAINLY BEFORE 7 AM.

&&

LONG TERM /MONDAY THROUGH SATURDAY/...RAIN CHANCES WILL DIMINISH
FROM WEST TO EAST SUNDAY NIGHT AS DRIER AIR FILTERS INTO DEEP
SOUTH TEXAS. HOWEVER...ISOLATED SHOWERS WILL BE POSSIBLE OVER THE
LOWER TEXAS GULF WATERS MONDAY AND MONDAY NIGHT FROM WRAP AROUND
MOISTURE FROM THE 500 MB LOW/SURFACE LOW ACROSS THE UPPER TEXAS
COAST/SOUTHWEST LOUISIANA COAST. THE LATEST GFS/ECMWF IS IN PRETTY
GOOD AGREEMENT BUT DIFFER SLIGHTLY IN THE STRENGTH AND PLACEMENT
OF THE SURFACE LOW. WILL LEAN TOWARDS A GFS/ECWMF BLEND FOR
WINDS...ESPECIALLY FOR THE GULF WATERS SUNDAY NIGHT THROUGH
TUESDAY. NORTHWEST FLOW WILL CONTINUE ACROSS THE AREA THROUGH
TUESDAY MORNING AS LOW PRESSURE MOVES ACROSS LOUISIANA. ONSHORE
FLOW RETURNS BY LATE TUESDAY INTO WEDNESDAY AS A COLD FRONT MOVES
INTO NORTH TEXAS. RAIN CHANCES BEGIN TO INCREASE BY LATE WEEK AS
LOW TO MID LEVEL MOISTURE INCREASES OVER THE AREA AHEAD OF A 500MB
LOW/TROUGH APPROACHING FROM THE WEST.

&&

.MARINE...
TONIGHT THROUGH SUNDAY NIGHT...THE BIG STORY IS THE POTENTIAL FOR
A GALE AS THE SURFACE LOW QUICKLY WINDS UP ALONG THE COASTAL BEND.
SLIGHTLY UPPED THE WIND FORECAST FOR ALL WATERS ESPECIALLY SUNDAY
SO WILL CONVERT GALE WATCH TO WARNING BEGINNING AT 7 AM. THIS
TIMING MAY NEED TO START EARLIER PENDING IF THE POST- FRONTAL
SURGE KEEPS GOING OR IS VERY SHORT LIVED BEFORE THE STRONGER WINDS
SET UP AND MIX DOWN FROM THE 925-850 MB LAYER.

WINDS GRADUALLY DIMINISH OVER THE GULF SUNDAY NIGHT BUT MORE QUICKLY
OVER THE LAGUNA WHERE CONDITIONS WILL REVERT TO SMALL CRAFT...20 TO
25 KNOTS...SUNDAY LATE AND BELOW THAT OVERNIGHT WITH CLEARING SKIES.

MONDAY THROUGH WEDNESDAY...ADVERSE MARINE CONDITIONS WILL PREVAIL
ALONG THE LOWER TEXAS SUNDAY TONIGHT INTO MONDAY DUE TO A TIGHT
PRESSURE GRADIENT ACROSS THE GULF OF MEXICO. ONGOING SMALL CRAFT
ADVISORIES...OR POSSIBLE GALE WARNINGS...WILL LIKELY PREVAIL
ACROSS PORTIONS OF THE LOWER TEXAS COASTAL WATERS THROUGH LATE
MONDAY. MARINE CONDITIONS WILL BEGIN TO IMPROVE ON TUESDAY AS THE
PRESSURE GRADIENT RELAXES ACROSS THE WESTERN GULF OF MEXICO. LIGHT
TO MODERATE NORTHWEST WINDS TUESDAY WILL SHIFT TO THE SOUTH LATE
TUESDAY INTO WEDNESDAY AS A COLD FRONT MOVES INTO NORTH TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  67  77  63  78 /  90  20  10  10
BROWNSVILLE          67  78  61  79 /  90  20  10  10
HARLINGEN            67  78  61  80 /  90  20  10  10
MCALLEN              67  78  61  80 /  90  20  10  10
RIO GRANDE CITY      66  77  58  80 /  70  10  10   0
SOUTH PADRE ISLAND   69  77  69  77 /  90  30  10  10

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ248>257.

     HIGH RIP CURRENT RISK UNTIL 7 PM CDT THIS EVENING FOR TXZ251-256-
     257.

GM...GALE WARNING FROM 7 AM SUNDAY TO 1 AM CDT MONDAY FOR GMZ130-132-
     135-150-155-170-175.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

52/54
Hazardous weather outlook, Oct 24, 5:35 AM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
535 AM CDT SAT OCT 24 2015

TXZ248>257-242100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
535 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE
ISLAND AND AT BOCA CHICA BEACH.

A COASTAL FLOOD ADVISORY IS IN EFFECT FOR THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

WIDESPREAD SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL
AND POSSIBLE FLOODING...ARE EXPECTED TODAY AND TONIGHT. A FLASH
FLOOD WATCH IS IN EFFECT FOR ALL OF DEEP SOUTH TEXAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
SUNDAY AND MONDAY.

ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS...WITH LOCALLY HEAVY
RAINFALL AND POSSIBLE FLOODING...ARE EXPECTED FOR SUNDAY.

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE NEXT FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT FOR
POTENTIAL FLOODING.

GMZ130-132-135-150-155-170-175-242100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
535 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF OF MEXICO WATERS
EAST OF PADRE ISLAND OUT TO 60 NAUTICAL MILES OFFSHORE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORIES AND GALE WATCHES HAVE BEEN POSTED FOR THE
LOWER TEXAS BAY AND GULF WATERS SUNDAY AND SUNDAY NIGHT.

ANOTHER ROUND OF SMALL CRAFT ADVISORIES WILL BE POSSIBLE FRIDAY
FOR THE LOWER TEXAS GULF WATERS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Oct 24, 3:44 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
344 PM CDT SAT OCT 24 2015

TXZ251-253>257-242145-
INLAND WILLACY TX-COASTAL WILLACY TX-INLAND CAMERON TX-KENEDY TX-
HIDALGO TX-COASTAL CAMERON TX-
344 PM CDT SAT OCT 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KENEDY...SOUTHEASTERN
HIDALGO...WILLACY AND CAMERON COUNTIES UNTIL 445 PM CDT...

AT 343 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF U S 77
BORDER PATROL STATION TO NEAR LASARA TO NEAR MARIA ALICIA P MUNOZ
ELEMENTARY SCHOOL TO NEAR GRANJERO...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EDINBURG...PHARR...HARLINGEN...WESLACO...SAN JUAN...SAN BENITO...
ALAMO...DONNA...MERCEDES AND RAYMONDVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2620 9718 2597 9757 2611 9827 2610 9830
      2610 9831 2704 9767 2704 9738 2689 9738
      2700 9756 2695 9755 2688 9737 2644 9732
      2648 9724 2646 9724 2636 9738
TIME...MOT...LOC 2043Z 273DEG 38KT 2698 9765 2644 9795 2622 9808 2610
9831

54
Local storm report, Oct 24, 3:49 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
349 PM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      BROWNSVILLE             25.93N  97.48W
10/24/2015                   CAMERON            TX   NEWSPAPER

            WILLACY COUNTY EM REPORTED FLASH FLOOD EVACUATION OF 3
            PEOPLE AT FM 1650 AND FM 1450

&&

EVENT NUMBER BRO1500148

RJH
Local storm report, Oct 24, 3:54 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
354 PM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      WESLACO                 26.16N  97.98W
10/24/2015                   HIDALGO            TX   BROADCAST MEDIA

            KRGV REPORTED FLOOD WATERS AT ACCESS ROAD BEFORE
            INTERNATIONAL BLVD.

&&

EVENT NUMBER BRO1500149

RJH
Local storm report, Oct 24, 4:48 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
448 PM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLASH FLOOD      RAYMONDVILLE            26.48N  97.78W
10/24/2015                   WILLACY            TX   EMERGENCY MNGR

            WILLACY COUNTY EM REPORTED FLASH FLOOD. EVACUATION OF 3
            PEOPLE BY BOAT AT FM 1650 AND FM 1450

&&

CORRECTED COUNTY/STATE...LOCATION...REMARKS...SOURCE

EVENT NUMBER BRO1500148

BIRCHFIELD
Local storm report, Oct 24, 4:52 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
452 PM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     FLASH FLOOD      RAYMONDVILLE            26.48N  97.78W
10/24/2015                   WILLACY            TX   EMERGENCY MNGR

            ROUTE 186 OR HIDALGO AVENUE IN DOWNTOWN RAYMONDVILLE
            WAS SHUT DOWN FROM KING STREET TO 15TH STREET DUE TO
            FLOODING.

&&

EVENT NUMBER BRO1500150

BIRCHFIELD
Local storm report, Oct 24, 5:34 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
534 PM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     MARINE TSTM WIND 17 N PORT MANSFIELD     26.80N  97.47W
10/24/2015  M39 MPH          GMZ135             TX   C-MAN STATION

            RINCON DEL SAN JOSE TCOON SITE REPORTED A MEASURED WIND
            GUST OF 34 KNOTS.

&&

EVENT NUMBER BRO1500151

EB

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 4:59 AM CDTGale WatchBRO11 hr
Oct 24, 9:14 AM CDTCoastal Flood StatementBROKenedy10 hr
Oct 24, 9:32 AM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata58 min
Oct 24, 11:06 AM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata84 min
Oct 24, 11:45 AM CDTAreal Flood AdvisoryBROHidalgo90 min
Oct 24, 12:26 PM CDTSpecial Weather StatementBROJim Hogg, Zapata19 min
Oct 24, 12:29 PM CDTAreal Flood AdvisoryBROJim Hogg, Starr, Zapata61 min
Oct 24, 12:40 PM CDTSpecial Weather StatementBROHidalgo35 min
Oct 24, 1:11 PM CDTAreal Flood AdvisoryBROHidalgo94 min
Oct 24, 1:15 PM CDTSpecial Weather StatementBROHidalgo60 min
Oct 24, 1:31 PM CDTFlash Flood Warning EmergencyBROHidalgo5 hr
Oct 24, 1:46 PM CDTSpecial Weather StatementBROBrooks, Starr44 min
Oct 24, 2:02 PM CDTAreal Flood AdvisoryBROHidalgo88 min
Oct 24, 2:13 PM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy, Starr, Willacy2 hr
Oct 24, 2:15 PM CDTSpecial Weather StatementBROWillacy60 min
Oct 24, 2:20 PM CDTSpecial Weather StatementBROWillacy55 min
Oct 24, 2:41 PM CDTSpecial Weather StatementBROWillacy64 min
Oct 24, 2:46 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Starr, Willacy89 min
Oct 24, 2:51 PM CDTSpecial Weather StatementBROWillacy54 min
Oct 24, 2:52 PM CDTSpecial Weather StatementBROHidalgo, Kenedy38 min
Oct 24, 3:03 PM CDTFlash Flood WarningBROCameron, Hidalgo, Willacy2 hr
Oct 24, 3:20 PM CDTSpecial Marine WarningBRO55 min
Oct 24, 3:21 PM CDTFlash Flood Warning EmergencyBROWillacy3 hr
Oct 24, 3:25 PM CDTAreal Flood AdvisoryBROCameron, Kenedy, Willacy2 hr
Oct 24, 3:34 PM CDTSpecial Weather StatementBROCameron26 min
Oct 24, 3:43 PM CDTAreal Flood AdvisoryBROCameron2 hr
Oct 24, 3:44 PM CDTSpecial Weather StatementBROCameron, Kenedy, Willacy61 min
Oct 24, 3:52 PM CDTGale WarningBRO33 hr
Oct 24, 4:15 PM CDTAreal Flood AdvisoryBROCameron90 min
Oct 24, 4:43 PM CDTSpecial Marine WarningBRO47 min
Oct 24, 5:32 PM CDTAreal Flood AdvisoryBROCameron, Hidalgo, Willacy58 min
Oct 24, 6:00 PM CDTSpecial Marine WarningBRO30 min
Oct 24, 6:17 PM CDTFlash Flood WarningBROWillacy118 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.